# SDR SWAA2020081307689

- Difficulty date: August 11, 2020
- Submitted: August 13, 2020
- Operation: Air carrier
- Aircraft: N736SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27868
- Aircraft time: 73,059 hours, 43,199 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

3 EACH EMERGENCY LIGHTING BATTERY PACKS FAIL CAPACITY TEST / REMOVED AND REPLACED 3 EACH EMERGENCY LIGHTING BATTERY PACKS AT LOCATIONS M1672; M1674; AND M1675 PER AMM 33-51-06 AND ENG DWG 33500005.
